# SDR FDEA2018091172374

- Difficulty date: September 7, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19031
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 8 SLAT OUTBOARD EDGE INTERIOR LOWER SURFACE AREA FOUND CRACKED. CARRIED OUT REPAIR AS PER SRM 57-40-01-2R REPAIR 3 FIGURE 201 AT STA XOS 1180.5 AND PER EA 1-5750-T0342354 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
